# SDR R61A201609090514

- Difficulty date: August 25, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 170602251003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER GUSSET, FRAME 90.  R & R CENTER GUSSET AT FRAME 90, REF SRM 51-43-03.
